# SDR CA100126003

- Difficulty date: January 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 44,261 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THERE WAS HAIRLINE CRACK ON THE UNDERSIDE OF THE SKIN OF THE LT AILERON.  THE SKIN WAS ALSO SLIGHTLY WRINKLED, SO THERE WAS AN INSPECTION DONE ON THE AILERON SPAR AND A CRACK WAS FOUND IN THE ACTUAL SPAR.
